Homepage of the HATA group at DTU

Summary

Mads Sielemann Jakobsen and Jakob Lemvig (2016) Reproducing formulas for generalized translation invariant systems on locally compact abelian groups. Trans. Amer. Math. Soc., 368(12):8447–8480. Journal version

Bibtex entry

@ARTICLE { MR3551577,
    AUTHOR = { Mads Sielemann Jakobsen and Jakob Lemvig },
    TITLE = { Reproducing formulas for generalized translation invariant systems on locally compact abelian groups },
    JOURNAL = { Trans. Amer. Math. Soc. },
    FJOURNAL = { Transactions of the American Mathematical Society },
    VOLUME = { 368 },
    YEAR = { 2016 },
    NUMBER = { 12 },
    PAGES = { 8447--8480 },
    ISSN = { 0002-9947 },
    MRCLASS = { 42C15 (43A32 43A60 43A70 46C05) },
    MRNUMBER = { 3551577 },
    MRREVIEWER = { Georg Berschneider },
    DOI = { 10.1090/tran/6594 },
    URL = { https://doi-org.proxy.findit.dtu.dk/10.1090/tran/6594 },
}